A manifold structure for the group of orbifold diffeomorphisms of a smooth orbifold

Joseph E. Borzellino, Victor Brunsden

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

For a compact, smooth C orbifold (without boundary), we show that the topological structure of the orbifold difFeomorphism group is a Banach manifold for 1 < r < oo and a Frechet manifold if r = oo. In each case, the local model is the separable Banach (Frechet) space of C(Co0)resp.) orbisections of the tangent orbibundle. Mathematics Subject Classification 2000: Primary 57S05, 22F50, 54H99; Secondary 22E65.

Original languageEnglish (US)
Pages (from-to)979-1007
Number of pages29
JournalJournal of Lie Theory
Volume18
Issue number4
StatePublished - Dec 1 2008

Fingerprint

Orbifold
Diffeomorphisms
Banach Manifold
Diffeomorphism Group
Fréchet Space
Topological Structure
Stefan Banach
Tangent line
Model

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{32667949dd0c4ea886e168ff11c838da,
title = "A manifold structure for the group of orbifold diffeomorphisms of a smooth orbifold",
abstract = "For a compact, smooth C orbifold (without boundary), we show that the topological structure of the orbifold difFeomorphism group is a Banach manifold for 1 < r < oo and a Frechet manifold if r = oo. In each case, the local model is the separable Banach (Frechet) space of C(Co0)resp.) orbisections of the tangent orbibundle. Mathematics Subject Classification 2000: Primary 57S05, 22F50, 54H99; Secondary 22E65.",
author = "Borzellino, {Joseph E.} and Victor Brunsden",
year = "2008",
month = "12",
day = "1",
language = "English (US)",
volume = "18",
pages = "979--1007",
journal = "Journal of Lie Theory",
issn = "0949-5932",
publisher = "Heldermann Verlag",
number = "4",

}

A manifold structure for the group of orbifold diffeomorphisms of a smooth orbifold. / Borzellino, Joseph E.; Brunsden, Victor.

In: Journal of Lie Theory, Vol. 18, No. 4, 01.12.2008, p. 979-1007.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A manifold structure for the group of orbifold diffeomorphisms of a smooth orbifold

AU - Borzellino, Joseph E.

AU - Brunsden, Victor

PY - 2008/12/1

Y1 - 2008/12/1

N2 - For a compact, smooth C orbifold (without boundary), we show that the topological structure of the orbifold difFeomorphism group is a Banach manifold for 1 < r < oo and a Frechet manifold if r = oo. In each case, the local model is the separable Banach (Frechet) space of C(Co0)resp.) orbisections of the tangent orbibundle. Mathematics Subject Classification 2000: Primary 57S05, 22F50, 54H99; Secondary 22E65.

AB - For a compact, smooth C orbifold (without boundary), we show that the topological structure of the orbifold difFeomorphism group is a Banach manifold for 1 < r < oo and a Frechet manifold if r = oo. In each case, the local model is the separable Banach (Frechet) space of C(Co0)resp.) orbisections of the tangent orbibundle. Mathematics Subject Classification 2000: Primary 57S05, 22F50, 54H99; Secondary 22E65.

UR - http://www.scopus.com/inward/record.url?scp=67149125313&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67149125313&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:67149125313

VL - 18

SP - 979

EP - 1007

JO - Journal of Lie Theory

JF - Journal of Lie Theory

SN - 0949-5932

IS - 4

ER -